# SDR UIEA2016082600709

- Difficulty date: August 26, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 12,189 hours, 2,344 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 972952
- Part serial: MX764145
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

STATUS HYDRAULIC PRESSURE ENGINE 2 AND EICAS HYDRAULIC QTY LOW 2.  REMOVED ENGINE 1 EDP AND INSTALLED ON 2 ENGINE IAW AMM 29-11-05.  OPS CHECK  AND LEAK CHECK GOOD, NO DEFECTS NOTED AT THIS TIME.
